# SDR DXTA2021112452440

- Difficulty date: November 23, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N690QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0223
- Aircraft time: 2,176 hours, 1,439 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: AMBER CAS DISPLAYED . DOOR IS CLOSED . RESET CHECK DIDNT WORK. COMPLETE SHUT DOWN TO RESET DIDNT WORK EITHER . // SIGNOFF //    MAIN DOOR: AMBER CAS DISPLAYED . DOOR IS PERFORMED CABIN DOOR LATCHING/LOCKING SYSTEM & DOOR WARNING SYSTEM IAW 680A CESSNA M/M 52-70-00 SECTION 3 CABIN DOOR LOCKED EXCEPT CABIN DOOR LOCK LIGHT FAILED TO EXTINGUISH AFTER NUMEROUS ATTEMPTS. CALLED TEAM LATITUDE THEY SUGGESTED RESETTING PCB CARDS NC101 & NC105. GAINED ACCESS TO PCB BOX L/H COCKPIT PILOT SEAT CONSOLE IAW 680A CESSNA WIRE DIAGRAM 52-10-01. RESEATED PCB CARDS NCI0I & NC105. PERFORMED CABIN DOOR LATCHING/LOCKING SYSTEM & DOOR WARNING SYSTEM IA W 680A CESSNA M/M 52-70-00 SECTION 3
SYSTEM OPS CHECKED GOOD.  RETURNED AIRCRAFT TO ORIGINAL CONFIGURATION.
